# SDR 98ZZZX2254

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 40
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Condition: Discharged
- Location: Cabin
- Part time: 18,018 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL/SBY - FLT 3221 - AFT CEILING EMERGENCY DOWN LIGHT INOPERABLE.  LEFT EMERGENCY EGRESS EXIT SIGN AND LOCATOR LIGHTS INOPERABLE.  REPLACED EMERGENCY LIGHT BATTERY PACK 3351-PS3.
